| Model Number |
LDA220Q/58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that implantable cardioverter defibrillator (icd), the right atrial (ra) lead and the right ventricular (rv) lead exhibited an infection.The icd was observed to have eroded.The full system, including the icd, the ra and the rv lead, was explanted.The patient was in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was not returned for additional evaluation and the cause of infection could not be determined.